# SDR UALA2010081202943

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,543 hours, 8,581 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 8102342
- Part serial: V0628
- Condition: Faulty
- Location: Position 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ASCPC COMP DISCH TEMP SENSR AT FAULT DURING LEFT PAC PROBE T-S. SENSOR FOUND AT FAULT. REPLACED LEFT ASCPC COMP DISCHARGED TEMP SENSOR. OPS GOOD.
